# SDR GTIA9900946

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N132NK
- Make and model: Doug DC-9-31
- Aircraft serial: 47202
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Condition: Detached
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FLT 546 - SLIDE PACK FELL OFF GALLEY SERVICE DOOR (TWICE) R1.  RE-INSTALLED ESCAPE SLIDE ON R1 DOOR IAW DC-9 MM 25-61.  (X)
